Guest LokisMom Posted August 4, 2008 Share Posted August 4, 2008 (edited) We gave the dogs their monthly dose of Heartgard Plus on Saturday. At least 2 of them had pretty loose stool on Sunday and then I came home to a mess today. It wasn't quite runny but it was puddingy at least. I just wondered if this could be a side effect of the Heartgard or if there is something else going on. I don't know whether to take them to the vet or chalk it up to sensitive greyhound stomachs. They have had Heartgard Plus before but I cannot remember if we had problems with it in the past. We do have the occasional bout of the big D but I have never thought of a possible connection before so am not sure on the timing of the previous bouts. Does anyone else get this reaction with their heartworm meds? ETA: They are all acting normal, their poo is just not so good and they are not holding it as well as they normally do. Edited August 4, 2008 by LokisMom Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.